Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 2, 2013, 5:13 PM EDT for Jackson County, Madison County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 2, 2013, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
Counties Jackson County, GA, Madison County, GA
The radar
The Greer radar (KGSP), 122 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767
WWUS82 KFFC 022113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN JUN 2 2013
GAZ024-025-027-022200-
513 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS AND
JACKSON COUNTIES UNTIL 600 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM 10 MILES NORTH OF FIVE POINTS TO
ARCADE...MOVING EAST AT 30 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MADISON...BANKS AND JACKSON COUNTIES...INCLUDING AREAS AROUND
ARCADE...APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...BANKS
CROSSING...MAYSVILLE...COMMERCE...CENTER...FIVE POINTS...NICHOLSON...
SANFORD...POCATALIGO...ILA...DIAMOND HILL AND NEESE. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3439 8337 3433 8339 3425 8333 3427 8330
3425 8325 3425 8316 3427 8313 3427 8311
3404 8323 3405 8361 3425 8357 3443 8338
TIME...MOT...LOC 2113Z 266DEG 21KT 3437 8333 3426 8345
3408 8353
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 4:05 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 2, 4:05 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT SUN JUN 2 2013 ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING... .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COLD FRONT STILL NORTHWEST OF THE STATE HOWEVER TWO LINES OF CONVECTION HAVE DEVELOPED ACROSS THE CWA AHEAD OF THIS FRONT. LOCAL WRF HAS PICKED UP ON BOTH LINES BUT WEAKENS THE EASTERN LINE AND LETS THE WESTERN LINE DOMINATE. ALTHOUGH HRRR ISNT AS CLEAR WITH BOTH LINES...IT DOES SHOW THE WEST LINE OF CONVECTION CONTINUING TO DOMINATE AND PUSH EAST. FORECAST IS IN LINE WITH THESE TWO HI-RES MODELS WITH THE FOCUS BECOMING ON THE WEST LINE. WILL CONTINUE TO MOVE EAST TONIGHT SO HAVE SHOWN CATEGORICAL POPS INTO THE EVENING FOR MUCH OF THE CWA. WITH 1500-2000 J/KG OF MUCAPE THIS AFTERNOON ISOLATED SVR STORMS ARE POSSIBLE WITH THE MAIN THREATS BEING WIND AND HAIL. BEHIND THIS LINE...COULD STILL SEE SCATTERED STORMS DEVELOP OVERNIGHT. CONFIDENCE IS LOW THOUGH ON FORECAST TONIGHT AS THERE ARE SOME DIFFERENCES IN THE MODELS /INCLUDING HI RES/...SOME SHOWING AN ACTIVE NIGHT WHILE OTHERS LIMITING ACTIVITY. HAVE BASICALLY GONE CHANCE POPS THROUGH THE NIGHT. COLD FRONT WILL PUSH THROUGH NORTH GEORGIA TONIGHT AND INTO CENTRAL GEORGIA ON MONDAY. WILL BE ENOUGH MOISTURE AND LIFT FROM THE FRONT THAT CONVECTION IS POSSIBLE AGAIN ON MONDAY BUT THE BETTER CHANCES WILL BE ACROSS THE SOUTHEAST PART OF THE CWA. PLENTY OF INSTABILITY /2000 J/KG OF MUCAPE/ MONDAY AFTERNOON TO SEE A FEW STRONG STORMS. STORMS LOOK TO CONTINUE WITH LAST IN A SERIES OF SHORTWAVES TO MOVE THROUGH MONDAY NIGHT. WILL INCREASE POPS TO HIGH END CHANCE RANGE THROUGH 12Z TUESDAY AS FRONT PUSHES THROUGH. TEMPS ARE NEAR A MODEL BLEND. 11 && .PREV DISCUSSION... /ISSUED 207 PM EDT SUN JUN 2 2013/ PREV DISCUSSION... UPDATE... /ISSUED 1025 AM EDT SUN JUN 2 2013/ SHOWERS AND THUNDERSTORMS HAVE BEEN SLOW TO DEVELOP ACROSS MUCH OF THE CWA THIS MORNING SO MAIN CHANGE TO THE FORECAST HAS BEEN TO REDUCE POPS FOR THE MORNING. BY EARLY AFTERNOON THOUGH...THE HRRR INCREASES COVERAGE GREATLY ACROSS THE NORTH AND WESTERN PART OF THE CWA AND THIS IS IN LINE WITH THE FORECAST. SOME INDICATION IN THE MODELS SUCH AS THE GFS AND ECMWF THAT THE BETTER COVERAGE WILL CONTINUE INTO TONIGHT AND MAY NEED TO ADJUST OUR POPS UPWARD OVERNIGHT IN FUTURE UPDATES. PORTIONS OF FANNIN AND GILMER COUNTY HAVE ALREADY SEEN AROUND 4 INCHES OF RAIN DURING THIS EVENT SO FAR. ALTHOUGH THEY HAVE RECEIVED A REPRIEVE FROM THE HEAVY RAIN...WILL HAVE TO CONTINUE TO MONITOR THIS AREA CLOSELY FOR POTENTIAL ISOLATED FLOODING AS HEAVY RAIN IS POSSIBLE AGAIN THIS AFTERNOON. 11 PREVIOUS LONG TERM... TUESDAY THROUGH SATURDAY/... /ISSUED 353 AM EDT SUN JUN 2 2013/ MODELS SHOW THE COLD FRONT PUSHING INTO SOUTH GA MONDAY NIGHT... WHERE IT MEANDERS... THEN DRIFTS BACK NORTH SLIGHTLY BY TUESDAY AFTERNOON. THIS WILL WARRANT HOLDING ONTO A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE SOUTHERN REACHES OF THE FORECAST AREA ON TUESDAY. A SLIGHT CHANCE OF STORMS SPREAD BACK ACROSS NORTH GA BY WEDNESDAY AS AN EASTERLY WIND FLOW BEGINS TO ADVECT DEEP ATLANTIC MOISTURE BACK OVER THE AREA WHILE A SERIES OF UPPER DISTURBANCES BEGIN TO CARVE A BROAD LONG WAVE TROUGH THAT STRETCHES DOWN THE MS VALLEY REGION BY WEDNESDAY AFTERNOON. THIS UPPER TROUGH DEEPENS OVER THE SOUTH ON THURSDAY AND PROVIDES THE SUPPORT FOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA THURSDAY AFTERNOON AND EVENING. AT THE SAME TIME... THE ECMWF AND GFS SHOW AN EARLY SEASON TROPICAL SYSTEM PUSHING INTO THE EASTERN GULF ON THURSDAY... ACROSS CENTRAL FL AND INTO THE WESTERN ATLANTIC ON FRIDAY...THEN UP THE EAST COAST ON SATURDAY AS HIGH PRESSURE BUILDING SOUTH OF CANADA HELPS HOLD THE SYSTEM OFF SHORE. AHEAD OF THIS SYSTEM ON FRIDAY... A CONTINUED MOIST EASTERLY FLOW AND UPPER TROUGH WILL SUPPORT DIURNALLY DRIVEN AFTERNOON AND EVENING CONVECTION ACROSS THE AREA AGAIN ON FRIDAY. AS THE TROPICAL SYSTEM PUSHES OFF TO THE NE ON SATURDAY... MODELS SHOW A COLD FRONT AND DRIER AIR SPREADING SOUTH IN ITS WAKE. DUE TO MUCH UNCERTAINTY ON TIMING AND TRACK... WILL CONTINUE TO SHOW A CHANCE OF CONVECTION ON SATURDAY FOR NOW AND MONITOR CHANGES IN THE MODEL RUNS CLOSELY OVER THE NEXT SEVERAL DAYS. 39 AVIATION... 18Z UPDATE... CONVECTION HAS BEGUN TO DEVELOP AROUND THE TERMINALS AND FOR NOW IS ORIENTED IN TWO LINES. EXPECT CONVECTION TO CONTINUE THROUGH THIS EVENING BUT THEN CHANCES WILL DECREASE. HAVE KEPT SHRA IN THE TAFS FOR MUCH OF THE NIGHT...BUT CANT COMPLETELY RULE OUT THE CHANCE OF MORE TSRA. COULD SEE SOME GUSTY WINDS AND BRIEF LOWER CIGS IN THE TSRA BUT SO SHORT LIVED THAT HAVENT INCLUDED IT IN THE TAF YET EXCEPT FOR MINOR REDUCTION IN VSBY. CIGS ARE EXPECTED TO LOWER OVERNIGHT INTO THE IFR TO LOW MVFR RANGE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF CONVECTION...VSBYS AND CIGS. HIGH CONFIDENCE ON WIND DIRECTION...BUT MEDIUM ON SPEEDS DUE TO POSSIBLE GUSTS IN TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 84 63 87 / 80 40 30 10 ATLANTA 69 84 68 86 / 80 40 10 10 BLAIRSVILLE 62 80 60 81 / 80 40 10 10 CARTERSVILLE 66 84 62 88 / 80 40 10 10 COLUMBUS 72 87 70 89 / 80 50 30 10 GAINESVILLE 67 83 65 85 / 80 40 20 10 MACON 69 86 68 90 / 80 50 40 20 ROME 67 83 61 88 / 70 30 10 10 PEACHTREE CITY 67 84 62 87 / 80 40 20 10 VIDALIA 72 86 71 89 / 60 60 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....DEESE AVIATION...11
Hazardous weather outlook, Jun 2, 2:38 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT SUN JUN 2 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 238 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... ISOLATED STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. DISCUSSION... A STORM SYSTEM WILL PUSH ACROSS THE OHIO VALLEY AND DRAG A COLD FRONT INTO NORTH GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SPREAD ACROSS THE REST OF THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS. MODERATE UPPER LEVEL FORCING AND AFTERNOON INSTABILITY COULD ALLOW A FEW STORMS TO BECOME SEVERE ACROSS NORTH AND PARTS OF CENTRAL GEORGIA DURING DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...ISOLATED STRONG STORMS POSSIBLE ON MONDAY... A COLD FRONT WILL SAG SOUTHWARD ACROSS PARTS OF NORTH AND CENTRAL GEORGIA ON MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT DURING DAYTIME HEATING. FRONTAL FORCING AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS TO BECOME STRONG MONDAY AFTERNOON... PRODUCING GUSTY WINDS... SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. THE THUNDERSTORM THREAT WILL DECREASE OVER THE AREA TUESDAY AND WEDNESDAY AS THE FRONT PUSHES INTO SOUTH GEORGIA ALTHOUGH ISOLATED THUNDERSTORMS MAY STILL BE POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA. A BETTER CHANCE OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO ALL OF NORTH AND CENTRAL GEORGIA FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT STORM REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 2, 4:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SUN JUN 2 2013
GAZ093>095-022115-
426 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MACON AND HOUSTON COUNTIES UNTIL 515 PM EDT...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT VALLEY...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH...MACON AND HOUSTON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE SAINT LOUIS...MARSHALLVILLE...FORT
VALLEY...MIAMI VALLEY...POWERVILLE...LAKEWOOD...BYRON...HOUSTON
LAKE...KATHLEEN...ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER
ROBINS AND CENTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3253 8400 3256 8396 3255 8395 3259 8392
3266 8382 3269 8372 3267 8367 3266 8358
3267 8358 3250 8355 3245 8397
TIME...MOT...LOC 2026Z 257DEG 14KT 3251 8389Special weather statement, Jun 2, 4:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SUN JUN 2 2013
GAZ034-035-037-047-022100-
430 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...45 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN
WALTON...OCONEE...BARROW AND GWINNETT COUNTIES UNTIL 500 PM EDT...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WINDSOR...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE YOUTH...LOGANVILLE...
HARBIN...GRAYSON...WINDSOR...BETWEEN...BOLD
SPRINGS...NICHOLASVILLE...MONROE...CAMPTON...FORT YARGO STATE PARK...
BETHLEHEM...WINDER...RUSSELL AND MOUNT VERNON. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS.
&&
LAT...LON 3401 8355 3379 8355 3377 8395 3395 8398
3404 8357
TIME...MOT...LOC 2030Z 261DEG 18KT 3389 8384Special weather statement, Jun 2, 4:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT SUN JUN 2 2013
GAZ072-082>084-022115-
431 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...JONES...WILKINSON AND BIBB COUNTIES UNTIL 515 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRY BRANCH...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TWIGGS...JONES...WILKINSON AND BIBB COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HUBER...DRY BRANCH...
FRANKLINTON...CROSS KEYS...GRISWOLDVILLE...FITZPATRICK...RIPLEY...
MOUNTAIN SPRINGS...MYRICKS MILL...GORDON...MCINTYRE...IVEY AND
IRWINTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3287 8361 3295 8329 3294 8328 3296 8326
3298 8316 3273 8309 3270 8358
TIME...MOT...LOC 2031Z 262DEG 14KT 3279 8347Special weather statement, Jun 2, 5:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT SUN JUN 2 2013
GAZ037-047>049-059-022130-
506 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND FREQUENT CLOUD
TO GROUND LIGHTNING IN WALTON...OCONEE...NEWTON...MORGAN AND JASPER
COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MONROE TO STARRSVILLE...MOVING EAST AT 25
MPH.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
STARRSVILLE...OXFORD...COVINGTON...YOUTH...WALNUT
GROVE...MONROE...JERSEY...BETWEEN...BRICK
STORE...HERNDONVILLE...SOCIAL CIRCLE...MOUNT
VERNON...MANSFIELD...PANNELL AND NEWBORN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS.
&&
LAT...LON 3387 8341 3367 8341 3344 8348 3345 8390
3364 8389 3385 8385
TIME...MOT...LOC 2106Z 266DEG 21KT 3382 8371 3365 8374
3348 8379Special weather statement, Jun 2, 5:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EDT SUN JUN 2 2013 GAZ073-074-084-022200- 512 PM EDT SUN JUN 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 600 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCINTYRE...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE IVEY...IRWINTON... MCINTYRE...TOOMSBORO...HEBRON AND OCONEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3304 8300 3283 8291 3276 8326 3291 8332 TIME...MOT...LOC 2112Z 250DEG 16KT 3286 8320
Special weather statement, Jun 2, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN JUN 2 2013
GAZ024-025-027-022200-
513 PM EDT SUN JUN 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS AND
JACKSON COUNTIES UNTIL 600 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM 10 MILES NORTH OF FIVE POINTS TO
ARCADE...MOVING EAST AT 30 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MADISON...BANKS AND JACKSON COUNTIES...INCLUDING AREAS AROUND
ARCADE...APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...BANKS
CROSSING...MAYSVILLE...COMMERCE...CENTER...FIVE POINTS...NICHOLSON...
SANFORD...POCATALIGO...ILA...DIAMOND HILL AND NEESE. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3439 8337 3433 8339 3425 8333 3427 8330
3425 8325 3425 8316 3427 8313 3427 8311
3404 8323 3405 8361 3425 8357 3443 8338
TIME...MOT...LOC 2113Z 266DEG 21KT 3437 8333 3426 8345
3408 8353The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:39 PM EDT | Special Weather Statement | FFC | Dade, Walker | 51 min |
| Jun 2, 3:11 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 2, 5:08 AM EDT | Special Weather Statement | FFC | Bartow, Fannin, Gilmer, Pickens | 52 min |
| Jun 2, 12:55 PM EDT | Special Weather Statement | FFC | Fannin, Murray | 50 min |
| Jun 2, 1:18 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jun 2, 1:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 2, 1:50 PM EDT | Special Weather Statement | FFC | Lumpkin, Pickens | 25 min |
| Jun 2, 1:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jun 2, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 38 min |
| Jun 2, 2:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 2, 2:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 2, 2:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 2, 2:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jun 2, 3:02 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 28 min |
| Jun 2, 3:16 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jun 2, 3:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 2, 3:36 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Jun 2, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Twiggs, Wilkinson | 47 min |
| Jun 2, 3:51 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 24 min |
| Jun 2, 3:57 PM EDT | Special Weather Statement | FFC | Banks, Hall | 48 min |
| Jun 2, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 52 min |
| Jun 2, 4:14 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 46 min |
| Jun 2, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 43 min |
| Jun 2, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 49 min |
| Jun 2, 4:30 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 30 min |
| Jun 2, 4:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Jun 2, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 49 min |
| Jun 2, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach | 40 min |
| Jun 2, 5:06 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Walton | 24 min |
| Jun 2, 5:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 48 min |
| Jun 2, 5:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Jun 2, 5:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 28 min |
| Jun 2, 5:41 PM EDT | Special Weather Statement | FFC | Morgan | 34 min |
| Jun 2, 5:45 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 30 min |
| Jun 2, 5:46 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jun 2, 6:14 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 2, 6:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 12 min |
| Jun 2, 6:41 PM EDT | Special Weather Statement | FFC | Bibb | 34 min |
| Jun 2, 6:44 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 2, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Peach, Taylor | 49 min |
| Jun 2, 7:04 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 2, 7:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.